# SDR SWIA201232172

- Difficulty date: November 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 9,137 hours, 5,231 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BILLINGS WITH A LOSS OF HYDRAULIC FLUID IN THE NR 1 SYSTEM.  (FLT 6385)  REPLACED ENGINE DRIVEN PUMP, REPLACED HYDRAULIC SYSTEM NR 1 CASE DRAIN FILTER, AND PRESSURE FILTER IN REFERENCE TO CRJ MM.  P/N: 66190-05 S/N OFF: K0861; P/N: AC7031F8; P/N: AC9607F10Y3.
